Graphs with Connected Medians

Hans-Jürgen Bandelt, Victor Chepoi. Graphs with Connected Medians. SIAM J. Discrete Math., 15(2):268-282, 2002. [doi]

@article{BandeltC02,
  title = {Graphs with Connected Medians},
  author = {Hans-Jürgen Bandelt and Victor Chepoi},
  year = {2002},
  url = {http://epubs.siam.org/sam-bin/dbq/article/36360},
  tags = {graph-rewriting, rewriting},
  researchr = {https://researchr.org/publication/BandeltC02},
  cites = {0},
  citedby = {0},
  journal = {SIAM J. Discrete Math.},
  volume = {15},
  number = {2},
  pages = {268-282},
}